# SDR CALA2013123094042

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N838UA
- Make and model: Airbus A319-131
- Aircraft serial: 1477
- Aircraft time: 43,309 hours, 17,856 cycles
- Engine: Iae V2522A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fastener
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DADO PANELS THAT COVER EMERGENCY LIGHT BATTERIES AT ROW 21ABC & 21DEF MISSING ONE EACH FASTENER.  IAW ECRA EC2523-01132 SECURED PANEL WITH TAPE.
